ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

A Modified Sir Epidemic Model with Immigration and Generalized Saturated Incidence Rate Function

Journal: International Journal of Science and Research (IJSR) (Vol.3, No. 4)

Publication Date:

Authors : ; ;

Page : 440-443

Keywords : Basic Reproduction Number R0; Disease-Free Equilibrium; Epidemic; Endemic Equilibrium;

Source : Downloadexternal Find it from : Google Scholarexternal


On account of the effect of limited treatment resources on the control of epidemic disease, a modified SIR epidemic model with generalized saturated incidence rate is incorporated. The stability analysis of the disease-free and the endemic equilibrium are discussed with a nonlinear incidence rate.

Last modified: 2014-05-07 15:09:06